# SDR AALA20010797

- Difficulty date: April 11, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: COM7165
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 48 - LT FMC FAIL MESSAGE APPEARED ON CLIMB-OUT.  PULLED AND RESET FMC CB-E9 AS PER ABNORMAL PROCEDURE.  NO EFFECT SELECTED ALT AND FMC AND GOT DISPLAY BACK.  REPLACED LT FMC COMPUTER.  OPS CHECK OK AS PER MM 34-61-01-4.  (M)
